# SDR USAA950545

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT NR 1287 - THE EMERGENCY FLOOR PATH LIGHTING BETWEEN ROWS 6 AND 11 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A DAMAGED WIRE ON THE FLOOR TRACK LIGHT.  OPERATIONS CHECKED GOOD.  (M)
